# SDR DL72S950818

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV-2 CK, FOUND CRACK ON NR 2 SLAT OUTBOARD TRACK INBOARD VERTICAL ANGLE AT SPAR (SPAR ON WING L/E).  REPLACED ANGLE PER M/M 57-20-21 PG 813.
